Alert archive / Pennsylvania / Tornado Warnings in 2015

Tornado Warning 1, NWS Pittsburgh, PA

April 9, 2015Fayette County, Greene County, Pennsylvania; Monongalia County, West Virginia

NWS Pittsburgh, PA issued this tornado warning at Apr 9, 2015, 5:46 PM EDT for Fayette County, Greene County, Pennsylvania; Monongalia County, West Virginia. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 5:46 PM EDT (21:46 UTC)
Expired
Apr 9, 2015, 6:15 PM EDT
In force
29 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fayette County, PA, Greene County, PA, Monongalia County, WV

The radar

The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:10 PM EDTTSTM WND DMG3 N Osage, WVNUMEROUS TREES DOWN ALONG BOWLBY ROAD
Apr 9, 6:12 PM EDTTSTM WND DMGPoint Marion, PASEVERAL LARGE TREES UPROOTED
Apr 9, 6:13 PM EDTTSTM WND DMGPoint Marion, PALARGE TREE DOWN ON TOP OF CAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 4:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WFUS51 KPBZ 092146
TORPBZ
PAC051-059-WVC061-092215-
/O.NEW.KPBZ.TO.W.0001.150409T2146Z-150409T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
546 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  NORTHEASTERN MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 615 PM EDT
    
* AT 545 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER BLACKSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  CASSVILLE AND MOUNT MORRIS AROUND 555 PM EDT.
  MORGANTOWN...WESTOVER...STAR CITY...BOBTOWN AND GRANVILLE AROUND
  600 PM EDT.
  GREENSBORO...BROOKHAVEN AND POINT MARION AROUND 610 PM EDT.
  CHEAT LAKE AND CHEAT NECK AROUND 615 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SMITHFIELD...SPRAGGS...OSAGE AND CORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3964 8024 3978 8027 3984 7978 3962 7981
TIME...MOT...LOC 2145Z 264DEG 32KT 3970 8017 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

34
1 follow-up statement
785 
WWUS51 KPBZ 092159
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
559 PM EDT THU APR 9 2015

PAC051-059-WVC061-092215-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-150409T2215Z/
FAYETTE PA-GREENE PA-MONONGALIA WV-
559 PM EDT THU APR 9 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN FAYETTE...SOUTHEASTERN GREENE AND NORTHEASTERN
MONONGALIA COUNTIES...
    
AT 558 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOUNT MORRIS...MOVING EAST AT 35 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  GREENSBORO AND POINT MARION AROUND 610 PM EDT.
  CHEAT LAKE AND CHEAT NECK AROUND 615 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SMITHFIELD...OSAGE AND CORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3965 8015 3977 8016 3984 7978 3964 7981
TIME...MOT...LOC 2158Z 264DEG 32KT 3971 8002 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

34

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 5:09 PM EDT, 37 minutes earlier.

Area forecast discussion, Apr 9, 5:09 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT THU APR 9 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD FRONT PASSES
BY EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS DRY THROUGH
THE WEEKEND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD ACROSS
THE REGION INTO EARLY EVENING. LATEST RADAR SHOWS A LINE OF
STRONG STORMS ACROSS EASTERN OHIO JUST GETTING READY TO CROSS OVER
INTO WESTERN PA. THESE STORMS ARE EXPECTED TO HOLD TOGETHER AS
MESOSCALE ANALYSIS OVER THE PAST HOUR SHOWS HIGHER MUCAPE VALUES
EXPANDING EAST INTO WESTERN PA ZONES WITH NO CIN TO SPEAK OF WHILE HIRES
RAPID UPDATE MODELS SHOW THIS TREND CONTINUING CROSS THE FORECAST
AREA INTO CENTRAL PA THROUGH EARLY EVENING.

NO MAJOR CHANGES TO THE FORECAST HAVE BEEN NEEDED THUS FAR...AND
NOT ANTICIPATED INTO EARLY EVENING BASED ON LATEST TRENDS.

A RISK OF ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE INTO THE
EVENING ACROSS THE REGION WITH DAMAGING WIND GUSTS THE MAIN
THREAT.

ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.

HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
TAFS HAVE BEEN UPDATED TO BETTER TIME OCCURENCE OF THUNDERSTORMS
THIS EVENING WITH THE MAIN ACTIVITY ASSOCIATED WITH A LINE OF
STORMS JUST NOW ABOUT TO CROSS INTO SOUTHWESTERN PA. CHANCES OF
SHOWERS/THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS A COLD
FRONT APPROACHES THE REGION. PERIODIC RESTRICTIONS...INCLUDING IFR
IN HEAVIER RAIN ASSOCIATED WITH THUNDERSTORMS WILL BE POSSIBLE.
THE MAIN IMPACT MOST LIKELY WITH ANY THUNDERSTORMS WILL BE GUSTY
WINDS...WITH GUSTS OVER 40KTS POSSIBLE...AS WELL AS SMALL HAIL.

.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ039-048-049-
     057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WVZ004-012-021-
     022.

&&
Hazardous weather outlook, Apr 9, 5:42 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
542 PM EDT THU APR 9 2015

MDZ001-OHZ040-041-050-PAZ013>016-020>023-029-031-073>076-WVZ001-002-
023-041-102145-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON OH-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-PRESTON-TUCKER-
542 PM EDT THU APR 9 2015

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ049-059-069-WVZ004-012-021-022-102145-
HARRISON-BELMONT-MONROE-MARSHALL-WETZEL-MARION-MONONGALIA-
542 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ003-102145-
OHIO-
542 PM EDT THU APR 9 2015

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PANHANDLE OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-102145-
MERCER-VENANGO-FOREST-
542 PM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREAT
WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 9, 4:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 PM EDT THU APR 9 2015

MDZ001-PAZ076-092115-
GARRETT-FAYETTE RIDGES-
452 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GARRETT AND
SOUTHEASTERN FAYETTE COUNTIES...

AT 451 PM EDT...A STRONG THUNDERSTORM WAS OVER MINERAL SPRING...
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...FRIENDSVILLE...ACCIDENT...MARKLEYSBURG...PINEY GROVE...
FINZEL AND MINERAL SPRING.

LAT...LON 3967 7896 3961 7945 3969 7948 3972 7948
      3972 7950 3978 7952 3983 7937 3978 7935
      3978 7940 3977 7938 3972 7939 3972 7894
      3971 7893
TIME...MOT...LOC 2051Z 253DEG 30KT 3972 7940

34
Local storm report, Apr 9, 5:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             CAMBRIDGE               40.03N 81.59W
04/09/2015  E1.00 INCH       GUERNSEY           OH   PUBLIC

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Special weather statement, Apr 9, 5:35 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
535 PM EDT THU APR 9 2015

PAZ007-008-013-014-020-092200-
VENANGO-MERCER-LAWRENCE-BUTLER-BEAVER-
535 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
NORTHWESTERN BEAVER...SOUTHWESTERN VENANGO...NORTHWESTERN BUTLER AND
LAWRENCE COUNTIES...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW BEAVER...OR NEAR
BESSEMER...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...MERCER...
BESSEMER...STONEBORO...DARLINGTON...HARLANSBURG...MCCONNELLS MILL...
BIG BEAVER...NEW BEAVER...OAKWOOD...NEW CASTLE NORTHWEST...
HARRISVILLE...WAMPUM...SOUTH NEW CASTLE...NEW GALILEE...WEST LIBERTY
AND ENON VALLEY.

LAT...LON 4115 7986 4078 8044 4084 8052 4099 8052
      4134 8012
TIME...MOT...LOC 2135Z 224DEG 48KT 4090 8046

34
Local storm report, Apr 9, 5:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     1 NNW SALESVILLE        39.99N  81.35W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1501634

98
Local storm report, Apr 9, 5:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 S LORE CITY           39.97N  81.46W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1501635

98
Local storm report, Apr 9, 5:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
541 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 WNW SHANNON           40.17N  80.65W
04/09/2015  M60 MPH          OHIO               WV   ASOS

&&

EVENT NUMBER PBZ1501636

98

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:08 AM EDTFlash Flood WatchPBZAllegheny, Beaver, Fayette, Greene, Washington, Westmoreland32 hr
Apr 9, 4:38 PM EDTSevere Thunderstorm WarningPBZGreene37 min
Apr 9, 5:05 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence25 min
Apr 9, 5:17 PM EDTSevere Thunderstorm WarningPBZGreene28 min
Apr 9, 5:29 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Greene, Washington31 min
Apr 9, 5:35 PM EDTSpecial Weather StatementPBZLawrence25 min
Apr 9, 5:38 PM EDTSevere Thunderstorm WarningPBZGreene37 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Greene, Washington34 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango34 min
Apr 9, 6:09 PM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Apr 9, 6:12 PM EDTSevere Thunderstorm WarningPBZFayette, Greene33 min
Apr 9, 6:17 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Fayette, Greene, Washington and 1 more28 min
Apr 9, 6:22 PM EDTTornado WarningPBZButler23 min
Apr 9, 6:33 PM EDTSpecial Weather StatementPBZGreene27 min
Apr 9, 6:43 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Fayette, Indiana, Jefferson, Westmoreland32 min
Apr 9, 4:33 PM EDTSpecial Weather StatementPBZWetzel27 min
Apr 9, 6:18 PM EDTSpecial Weather StatementPBZPreston42 min
Apr 9, 6:24 PM EDTSevere Thunderstorm WarningPBZPreston51 min
Apr 9, 6:41 PM EDTTornado WarningPBZPreston31 min

Nearby

Tornado Warnings in Pennsylvania, 2015Tornado Warnings in West Virginia, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.